On the behavior of solutions of the Cauchy problem for second-order quasilinear parabolic equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1782-1791
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a15,
author = {V. V. Kurta},
title = {On the behavior of solutions of the {Cauchy} problem for second-order quasilinear parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1782--1791},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a15/}
}
TY - JOUR AU - V. V. Kurta TI - On the behavior of solutions of the Cauchy problem for second-order quasilinear parabolic equations JO - Differencialʹnye uravneniâ PY - 1994 SP - 1782 EP - 1791 VL - 30 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_10_a15/ LA - ru ID - DE_1994_30_10_a15 ER -
V. V. Kurta. On the behavior of solutions of the Cauchy problem for second-order quasilinear parabolic equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1782-1791. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a15/